MAUDE Adverse Event Report: MPRI SPINAL CORD STIMULATION LEAD; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

MPRI SPINAL CORD STIMULATION LEAD; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number 387360
Medical Device Problem Codes Difficult to Insert (1316); Human-Device Interface Problem (2949)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/23/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Concomitant medical products: product id: neu_stylet_acc, serial#: unknown, product type: accessory.Product id: neu_e piduralneedle, lot#: unknown, product type: accessory.Device evaluation: analysis of the lead found a stylet perforated the lead¿s stylet coil 9.4 cm from the distal end.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The healthcare professional (hcp) reported through a manufacturer representative that the lead was always bent in the epidural space during the implant surgery.When the surgeon considered replacing the guide wire, he found that only two-thirds of the guide wire could be put in and the tip of the lead was not bent.Repeated attempts failed to insert the guide wire completely into the lead.The lead was replaced as a result of the event and the issue was resolved.It was noted there were no physical issues observed with the lead or guidewire and the cause of the inability to fully insert the guidewire into the lead was not determined.There were no external factors reported that may have led or contributed to the issue.There were no further complications reported or anticipated.

Brand Name
SPINAL CORD STIMULATION LEAD
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key9781023
Report Number2649622-2020-04402
Device Sequence Number13593044
Product Code LGW
UDI-Device Identifier00643169157385
UDI-Public00643169157385
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/07/2023
Device Model Number387360
Device Catalogue Number387360
Device Lot NumberVA20D4S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/19/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/07/2020
Initial Report FDA Received Date03/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age76 YR